International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 2, Pages 409-411
A digraph equation for homomorphic images
Department of Mathematics, Idaho State University, Pocatello 83209, Idaho, USA
Received 20 November 1985
Copyright © 1986 Robert D. Girse and Richard A. Gillman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The definitions of a homomorphism and a contraction of a graph are generalized to digraphs. Solutions are given to the graph equation .